# SDR YV3R2020062700287

- Difficulty date: June 15, 2020
- Submitted: June 27, 2020
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: D-HAI
- Make and model: Robsin R66
- Aircraft serial: 0879
- Aircraft time: 106 hours
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tachometer
- Part number: F7921
- Part serial: 0908
- Condition: Defective
- Part time: 106 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER P/N: F792-1 N2 NEEDLE IS PEGGED AT 100% WHEN ENGINE IS OFF.
